# SDR DL757030960

- Difficulty date: October 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 18,160 hours, 8,406 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 80300004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE NOTICED O2 GENERATOR TEMP BAND WAS BLACK AND PIN WAS OUT OF GENERATOR SAFETY, SEAT 27 ABC OVERHEAD.  REPLACED GENERATOR PER AMM, MASKS WERE NOT DEPLOYED.
